# SDR IPXA2023120149245

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 24,558 hours, 15,253 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*ATB* AS ADVERTISED APU BLEED VALVE CLOSES ABOVE FL200 WITH APU BLEED SWITCH ON. AIRCRAFT WAS AT FL250. CREW CAUGHT THEIR MISTAKE IN SAFETY TERMINAL AREA. AIR TURN BACK PER A300 AOM 02.01.04.03 SYSTEM OPERATES NORMALLY. PERFORMED PACK FLOW CONTROL AND INDICATING TEST PRECAUTIONARY REF. AMM 21-11-00. CHECKS GOOD.OK FOR CONT. SERVICE.
